# SDR CA960826048

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Part number: 1075256
- Condition: Unapproved
- Location: Armature
- Component: Delco, A7535A1
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM USES ONLY NEW DEPARTURE BEARING.  BEARING REMOVED WAS AN MRC.
